# SDR VNAA2020072979996

- Difficulty date: July 29, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10053
- Aircraft time: 41,859 hours, 31,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180675
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FOUND TO HAVE INTERNAL CORROSION.  REPAIRED AS NECESSARY
